# SDR CALA9601910

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Contl Unit
- Part number: 8762962
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE APU AUTO SHUT DOWN INFLIGHT AND THE HIGH OIL TEMP LIGHT ILLUMINATED.  ALSO, THE NR 2 FIRE BOTTLE LOW AGENT LIGHT ILLUMINATED.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND NR 2 FIRE BOTTLE APU SQUIB BLOWN.  THE APU WAS PLACARDED INOPERATIVE.  THE NR 2 FIRE BOTTLE WAS REMOVED AND REPLACED.  THE NR 2 FIRE BOTTLE APU SQUIB WAS REMOVED AND REPLACED.  THE APU PLACARD WAS REMOVED, A TEST OF THE FIRE DETECTION SYSTEM WAS PERFORMED AND OPERATION CHECKED GOOD. *S/D*  THE APU CONTINUED TO HAVE A HISTORY OF THE OIL TEMP HIGH LIGHT ILLUMINATING.  THE APU FUEL CONTROL UNIT AND TEMP SENSOR WERE REPLACED.  THE APU WAS RUN AND OPERATION CHECKED GOOD.
